# SDR AALA20110609TUL04

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 62,306 hours, 21,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bullnose
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BULL NOSE CRACKED.  INSTALLED DOUBLER PER AARD 57-41-01-6.
